MAUDE Adverse Event Report: ARTHREX, INC. PERC INSERT KIT FOR 2.9MM P-LCK; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. PERC INSERT KIT FOR 2.9MM P-LCK; ORTHOPEDIC MANUAL SURG INSTR
Model Number PERC INSERT KIT FOR 2.9MM P-LCK
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 01/18/2024, it was reported by a sales representative via (b)(4) that an ar-1923pk percutaneous insertion kit had a crimp that caused an issue with insertion.This occurred during a case.No additional information was provided, and additional information has been asked.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: b3, b5, g3.
 
Event or Problem Description
Additional information was provided on 2/1/2024 where the sales representative stated this occurred on (b)(6) 2023 during a labral repair case.Another 2.9 pushlock percutaneous insertion kit was opened to complete the repair.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded that an internal manufacturing issue is the most likely cause of the reported failure.The complaint allegation was confirmed based on the customer's attached picture, which displays a shaft's tip with a deformity on the inside diameter.

Brand Name
PERC INSERT KIT FOR 2.9MM P-LCK
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18669794
Report Number1220246-2024-00855
Device Sequence Number7316724
Product Code LXH
UDI-Device Identifier00888867096745
UDI-Public00888867096745
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPERC INSERT KIT FOR 2.9MM P-LCK
Device Catalogue NumberAR-1923PK
Device Lot Number15157668
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2024
Supplement Date Received by Manufacturer02/01/2024
04/23/2025
Initial Report FDA Received Date02/08/2024
Supplement Report FDA Received Date12/16/2024
05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown